# SDR ASOA2011112600003

- Difficulty date: November 26, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 28,498 hours, 27,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE CRACKED AROUND RIVET AT FRAME 78, STRINGER 7R-8R.  MX PERFORMED REPAIR OF FUSELAGE AT FRAME 78, STRINGER 7R-8R IAW EC5330-02501 ORIG.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
